# SDR 2020FA0000397

- Difficulty date: September 8, 2020
- Submitted: September 8, 2020
- Operation: General aviation
- Aircraft: N71PR
- Make and model: Piper PA-28-181
- Aircraft serial: 2881302
- System (JASC): 2800 · Aircraft Fuel System
- Part: Gascolator
- Part number: 35715003
- Part serial: NONE
- Condition: Leaking
- Location: Fuel System
- Part time: 100 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

SUBMITTING REPORT ON BEHALF OF CERTIFICATE HOLDER: THE GASCOLATOR IS LOCATED ON LOWER SIDE OF COWLING AND STICKS OUT TO MAKE ACCESS EASY FOR PREFLIGHT FUEL SUMP TO BE PERFORMED.  AT SOME POINT THE GASCOLATOR WAS HIT/JARRED WHICH ALLOWED IT TO MOVE SLIGHTLY AND ALLOW A SMALL AMOUNT OF AIR TO GET IN.  GASCOLATOR WAS CHECKED AND RE-SAFETY WIRED AND HAS BEEN PROBLEM FREED SINCE.
